PSEUDOTUMOR CEREBRI ASSOCIATED WITH THE USE OF ISOTRETINOIN

  • Luana Oliveira Ramos Médica Residente de Dermatologia/Resident, Dermatology, Hospital Universitário Getúlio Vargas/Universidade Federal do Amazonas UFAM/ Universidade Federal do Amazonas, Brasil
  • Paloma Corrêa Mattos Médica Residente de Dermatologia/Resident, Dermatology, Hospital Universitário Getúlio Vargas/Universidade Federal do Amazonas UFAM/ Universidade Federal do Amazonas, Brasil
  • Patrícia Bandeira de Melo Akel Mestre em Patologia Tropical/Master in Tropical Dermatology, Universidade Federal do Amazonas (UFAM); Professora Credenciada de Dermatologia/Professor of Dermatology, UFAM; Preceptora da Residência Médica em Dermatologia/ Consultant of Dermatology, Hospital Universitário Getúlio Vargas (HUGV) - Manaus (AM), Brasil
  • Isy Lima Peixoto Médico Dermatologista/Dermatologist
  • Fernanda Leão Blos Aluna de Graduação do Curso de Medicina/Medical Student, Universidade Federal do Amazonas UFAM/Universidade Federal do Amazonas, Manaus (AM), Brasil
Keywords: Intracranial hypertension, Isotretinoin, Pseudotumor cerebri

Abstract

Pseudotumor cerebri is a syndrome of intracranial hypertension in the absence of enlargement of the ventricles, mass lesions or other structural cause. Drugs commonly used in clinical practice of dermatology are associated with the development of pseudotumor cerebri, including retinoids, corticosteroids and tetracycline. This amendment should be suspected in any patient who develops symptoms of intracranial hypertension while in use of such medications. Therefore, early recognition of the clinical picture is of great importance and allows the immediate suspension of the drug, which is the main conduit in these cases. One case of pseudotumor cerebri associated with the use of isotretinoin, with rapid identification and appropriate treatment of the frame is displayed.

Downloads

Download data is not yet available.
How to Cite
Ramos, L. O., Mattos, P. C., Akel, P. B. de M., Peixoto, I. L., & Blos, F. L. (1). PSEUDOTUMOR CEREBRI ASSOCIATED WITH THE USE OF ISOTRETINOIN. Journal of the Portuguese Society of Dermatology and Venereology, 72(3), 407-409. https://doi.org/10.29021/spdv.72.3.288
Section
Case Reports

Most read articles by the same author(s)